# SDR USAA051195

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 50826110
- Condition: Damaged
- Location: Bs 303.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACH CLIP BLENDED, STATION 303.9 AT STRINGER 4L.  ATTACH CLIP INSTALLED PER SRM 51-40-02, DEFECT SIZE: 1" DIA.
